Feeling weak

By fourmy3sons Latest Reply 2013-08-22 12:16:43 -0500
Started 2013-08-19 13:15:20 -0500

My husband seem to be weak now for a few days. Friday night his count was 78 he had his snack and brought it up before bed. Then in the morning it was 116 had his breakfast but he was real weak and slept most of the day during the afternoon his count was good. Then in the evening his count went down again to 68 again he had his snack with some juice and went up 123 then off to bed. Then in the morning his count was 110 and slept all day. He seem to be weak he feels that he is doing something wrong. I need some advice to share with him.

6 replies

Sam Stokes
Sam Stokes 2013-08-22 11:26:03 -0500 Report

i agree with everyone have it checked , i had severe weakness , the doctor had to take me off avandia first and also crestor , i switched to some natural supplements for my cholesterol , in my body that worked well , but we are all different , so yes get it checked. take care

fourmy3sons 2013-08-22 12:16:43 -0500 Report

Thank u Sam what natural supplement r u using ? He is going to c the dr next week I will keep everyone posted

BroadwayGirl 2013-08-20 22:51:35 -0500 Report

He should most definitely consult a doctor on this…however this happens to me from time to time. It's just a side effect of being diabetic usually.

bradley13 2013-08-20 01:49:14 -0500 Report

That sucks, but I do understand how he feels I have type 2 plus take heart meds. Some times I feel real tired other days ok have his doc check his blood pressure meds I take liporsil and toparol and they mess with you.

fourmy3sons 2013-08-19 16:55:21 -0500 Report

Thank you I think I know why he maybe feeling like this I'm thinking its his blood pressure med but he did make dr appointment thanks again

silvie mae
silvie mae 2013-08-19 16:50:26 -0500 Report

I don't know what advice to give except that maybe he should make an appointment to see the doctor. I sure hope he starts feeling better soon.